# SDR 2004FA0000116

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: General aviation
- Aircraft: N221Q
- Make and model: Beech T42A
- Aircraft serial: TC804
- Aircraft time: 6,342 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 5201KD
- Condition: Galled
- Location: Mlg Gearbox
- Part time: 6,342 hours
- Component: Actuator, Beech
- Component part number: 95810017
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, B, S
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGHT, LANDING GEAR WOULD NOT EXTEND ELECTRICALLY OR MANUALLY (EMERGENCY EXTENSION).  AIRCRAFT LANDED GEAR UP.  DURING INVESTIGATION, FOUND BEARING ON ACTUATOR WORM GEAR GALLED AND IN MANY PIECES.  WORM GEAR WAS THUS ALLOWED TO MOVE RADIALLY AND BIND THE SECTOR GEAR.  MM SECTION 15 INDICATES THAT THIS PART IS TO BE REPLACED OR OVERHAULED EVERY 2000 HOURS.
